Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243439] of Richard T. Durrett

Papers Published

  1. Durrett, R, Some general results concerning the critical exponents of percolation processes, Zeitschrift f�r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol. 69 no. 3 (1985), pp. 421-437, ISSN 0044-3719 [doi]
    (last updated on 2017/12/18)

    Abstract:
    In this paper we will give some results concerning the critical exponents of percolation processes which are valid for "any" model. These results show that in several respects the behavior which occurs for percolation on the binary tree provides bounds on one side for what happens in general. These results and their proofs are closely related to their analogues for the Ising model. © 1985 Springer-Verlag.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320